MathSciNet Relay Station
MathSciNet bibliographic data
MR1698481 34B30 (34L16 34L40 65L15)
Shivakumar, P. N.; Xue, Jungong On the double points of a Mathieu equation. J. Comput. Appl. Math. 107 (1999), no. 1, 111–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement